DOI 10.1016/j.radcr.2023.01.042
Spontaneous atraumatic heparin-induced hemarthrosis in a patient treated for non-ST-elevation myocardial infarction.
Аннотация
Hemarthrosis secondary to heparin use is a scarce event, especially in patients with no underlying thrombophilia or platelet disorders. Although previously associated with thrombophilia, platelet disorders, or secondary to fibrinolytic therapy, to date, there are very few reported cases in contemporary literature for heparin-induced hemarthrosis. In this article, we report a case of left shoulder joint inferior subluxation secondary to heparin-induced hemarthrosis in an 81-year-old male with an extensive cardiac history and multiple comorbidities. This case report depicts a rare event and discusses its clinical implications aiding healthcare professionals in an early diagnosis and timely management.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.